# SDR FDEA201106252421

- Difficulty date: June 25, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Aircraft time: 39,677 hours, 27,858 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65182208
- Condition: Corroded
- Location: Bs 450 S28r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 28R CORRODED JUST AFT OF E AND E DOOR STA 450.  REMOVED CORROSION AND FOUND OUT OF LIMITS IAW IAW SRM 53-10-1, FIG 1 & 51-10-6.  REMOVED STRINGER SECTION BS 440 TO BS 469, STR 28R IAW SRM 51-30-2, FABRICATED NEW STRINGER SECTION FROM BAC 1498-138 7075T6, DIM 29" LONG IAW SRM 53-10-2, FIG 9 & 51-30-5, TREATED AND PRIMED NEW STRINGER IAW SRM 51-10-2, INSTALLED NEW STRINGER 28R BETWEEN BS 440-469 IAW SRM 51-30-2.
